Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Constipation after taking laxative

Premium Questions

Dr. Klerida Shehu MD

name is XXXXXXX 20 yrs old I was severely constipated.... doctor told me to take some laxatives did ... constipated tho when i was taking laxatives i had watery stool...now i am... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Moumita Chakraborty MD

the feeling to go poop i have tried laxatives i went to the er they told me i felt pretty full in my colon they gave me liquid laxatives and after taking those i have really really watery... View answer

Answered by : Dr. Moumita Chakraborty ( General & Family Physician)
Dr. Ratnakar Kini MD

in XXXXXXX who put me on a laxative for a couple of days, which worked only for the period I took it. Afterwards the problem persisted. I have had daily bowel movement all the time. After initial hard stool ... View answer

Answered by : Dr. Ratnakar Kini ( Gastroenterologist)
Dr.  Munish Sood MD

taking laxative I get constipated and ends up in bleeding and piles. Recently I started taking a herbal ..., thannikka, kadukka, irattimadhuram, sunnamukki. 1. I wanted to know if it's safe to... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Diptanshu Das MD

also went to MD gastro .After some tests he also advised laxatives.presently i have stopped all ...Hi my son is 4 years old .he is suffering from chronic constipation since 3 yrs.his potty becomes ... View answer

Answered by : Dr. Diptanshu Das ( Pediatrician)

Public Forum Discussions

Dr. Dalia Muraleedharan MD

, because I do not want to aggravate the incision site. Can I take a laxative to help? ... View answer

Answered by : Dr. Dalia Muraleedharan ( OBGYN)
Dr.  Shafi Ullah Khan MD

I keep getting constipated and my diet has plenty of fibre with lots of water drank daily, sometimes i don t go to the loo after 4 days and i have to take a laxative but they give me awful... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr.       Dorina Gurabardhi MD

I am trying to relieve constipation before tomorrow, but am concerned the laxative I have on hand ... up after taking this. In your expertise, can Dulcolax cause abdominal bloating? Thanks.. :-)... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)
Dr.   Parth Goswami MD

I take laxatives regularly because I can t seem to go normally even though I eat a healthy diet ... on a course of antibiotics, one of the side effects being constipation. After that I stopped... View answer

Answered by : Dr. Parth Goswami ( Pathologist and Microbiologist)
Dr.    Ivan R. Rommstein MD

blood pressure he takes atenol and hydrosion i do not know the right name for that one. should we be concern he is taking a laxitive and is constipated ... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)

Mobile Questions and Answers

Dr. Shanti Vennam MD

Hello, You may have to exclude organic causes for the constipation after consulting a specialist. You can alter your food habits and start taking more of fiber-rich diet along with plenty of water....

Dr. Rakesh Sharma MD

It is constipation. Take mild laxative.

Dr.  Dalia Muraleedharan MD

Take some laxative like duphalac.. Take lots of water